# SDR ASAA0540193

- Difficulty date: March 20, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING IB T/E MIF FLAP T/E WEDGE IS CHAFFED.  REMOVED DAMAGED WEDGE, ORDERED AND REPLACED WITH A NEW WEDGE IAW SRM.  (K)
